Skip to content
Narrow screen resolution Wide screen resolution Auto adjust screen size Increase font size Decrease font size Default font size blue color orange color green color Sign In

Matematika IPB

 
Informasi Publikasi

Judul Artikel : A Survey on the Identifiability of Finite Mixtures
Penulis : Berlian Setiawaty (2004)
Judul Publikasi : Journal of Mathematics and Its Applications Vol.3 No.2 hal. 29-44
Nama Penerbit : Departemen of Matematics IPB
Kota : Bogor
Jenis : Jurnal Nasional
Bahasa : English
Abstrak : This paper is a survey on the identifiability of finite mixtures. We collect all the results regarding sufficient conditions for finite mixtures to be identifiable and what kind of distributions family which is identifiable.
Full Text : journal_19.pdf
 
Link Penulis
No Nama Dosen
1 Dr. Dra. Berlian Setiawaty, MS.

Random Quotes

Harta menjamin dunia. Iman menjaminkan akhirat

anonim